Lemsip Max Cold & Flu Capsules - 16 Capsules provide maximum-strength relief for cold symptoms, such as runny or blocked noses, sneezing, headaches and sore throats.
This cold medicine also treats flu symptoms, from the more severe headaches to the aches, pains, fever and tiredness that comes with the illness.
Lemsip Max Cold & Flu Capsules - 16 Capsules should not be chewed.
Please make sure you drink lots of liquid while suffering from cold or flu, as these illnesses can cause you to become dehydrated easily.
Read instructions included carefully before using this product.
The dosage for adults and children over 12 is two capsules, swallowed whole with water, every 4 hours. Do not give to children under 12.
Do not take more than eight capsules in 24 hours. Do not take with any other product containing paracetamol.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Consult your doctor before taking this medicine if you are pregnant or breastfeeding.
Do not use if you are allergic to any ingredient, have heart disease, high blood pressure, or overactive thyroid, have had a peptic ulcer, or are taking or have taken MAOIs (antidepressants) within 14 days.
If the symptoms of your cold or flu persist for more than three days, or worsen, consult your doctor.
Each capsule contains the following active ingredients: Paracetamol 500 mg, Phenylephrine Hydrochloride 6.1 mg and Caffeine 25 mg.
The other ingredients are: Starch, Croscarmellose Sodium, Sodium Lauryl Sulphate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosin (E127), Shellac, Tartrazine (E102) and Aluminium Hydroxide.
CONTAINS PARACETAMOL: Do not use alongside any other paracetamol-containing product. In case of overdose, seek immediate medical attention even if you feel well.